# SDR SWAA2024040958044

- Difficulty date: March 1, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 500I AFT FACE AT STR 28L AT FWD CARGO COMPARTMENT. REPLACED NEW ANGLE LOC. BS 500I AFT FACE AT STR 28L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902 SHEET 160 REV.B.
